Alert archive / Louisiana / Tornado Warnings in 2013
Tornado Warning 47, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Dec 21, 2013, 3:26 PM CST for 4 parishes in Louisiana. It was in force for 49 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 21, 2013, 3:26 PM CST (21:26 UTC)
- Expired
- Dec 21, 2013, 4:15 PM CST
- In force
- 49 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 118 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 21, 3:30 PM CST | TSTM WND DMG | Ruston, LA | TREES AND POWER LINES DOWN ACROSS THE CITY |
| Dec 21, 3:43 PM CST | TORNADO | 2 Ene Downsville, LA | AN EF1 TORNADO TOUCHED DOWN NEAR DOWNSVILLE LA CAUSING DAMAGE TO SEVERAL TREES AND A BARN. |
| Dec 21, 3:45 PM CST | TSTM WND DMG | 1 E Farmerville, LA | 6 LARGE TREES DOWN... ONE CRUSHING A VEHICLE... ON DEAN ROAD... 1 MILE EAST OF FARMERVILLE |
| Dec 21, 3:45 PM CST | TSTM WND DMG | Farmerville, LA | *** 9 INJ *** TREES AND POWER LINES DOWN. STRUCTURES DAMAGED. |
| Dec 21, 3:45 PM CST | TSTM WND DMG | Farmerville, LA | TREES AND POWER LINES DOWN |
| Dec 21, 3:45 PM CST | TSTM WND DMG | Farmerville, LA | TREES AND POWER LINES DOWN. STRUCTURES DAMAGED. THERE WERE NO INJURIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 21, 9:46 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 9.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 992 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 478 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 322 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
144 WFUS54 KSHV 212126 TORSHV LAC049-061-073-111-212215- /O.NEW.KSHV.TO.W.0047.131221T2126Z-131221T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 326 PM CST SAT DEC 21 2013 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * TORNADO WARNING FOR... JACKSON PARISH IN NORTH CENTRAL LOUISIANA... LINCOLN PARISH IN NORTH CENTRAL LOUISIANA... THIS INCLUDES THE CITIES OF...RUSTON...GRAMBLING... OUACHITA PARISH IN NORTH CENTRAL LOUISIANA... UNION PARISH IN NORTH CENTRAL LOUISIANA... * UNTIL 415 PM CST * AT 324 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR RUSTON... MOVING NORTHEAST AT 50 MPH. * THE TORNADO WILL BE NEAR... 8 MILES SOUTHEAST OF FARMERVILLE BY 340 PM CST... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM... MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW. IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST SATURDAY EVENING FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS. && LAT...LON 3243 9277 3249 9280 3294 9234 3256 9228 TIME...MOT...LOC 2126Z 241DEG 72KT 3253 9263 $$ ELEVEN
1 follow-up statement
309 WWUS54 KSHV 212147 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 347 PM CST SAT DEC 21 2013 LAC049-061-073-111-212157- /O.CAN.KSHV.TO.W.0047.000000T0000Z-131221T2215Z/ UNION LA-OUACHITA LA-LINCOLN LA-JACKSON LA- 347 PM CST SAT DEC 21 2013 ...THE TORNADO WARNING FOR JACKSON...LINCOLN...OUACHITA AND UNION PARISHES IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST SATURDAY EVENING FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS. LAT...LON 3243 9277 3249 9280 3294 9234 3256 9228 TIME...MOT...LOC 2147Z 241DEG 72KT 3254 9207 $$ ELEVEN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 21, 4:29 AM CST, 10 hours 57 minutes earlier.
Area forecast discussion, Dec 21, 4:29 AM CST, 10 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
429 AM CST SAT DEC 21 2013
.DISCUSSION...
COLD FRONT CONTINUES TO MAKE EWD PROGRESS THIS MORNING...AND IS
CURRENTLY ALONG A LINE FROM JUST S OF TYLER...TO JUST NW OF
TEXARKANA. UPPER LOW EMBEDDED IN LARGE SCALE BROAD TROF OVER THE
WRN U.S. BEGINNING TO PIVOT NEWD...AND A SFC LOW HAS DEVELOPED IN
RESPONSE ACROSS S TX JUST NE OF EAGLE PASS. SFC LOW IS EXPECTED TO
KICK NEWD ALONG THE FRONT...AS THE UPPER LOW BECOMES NEGATIVELY
TILTED AND PUNCHES ACROSS NW TX. UNCERTAINTY ABOUNDS WITH RESPECT
TO THE TEMP FCST FOR TODAY...AS THE FRONT HAS PUSHED FURTHER E
THAN ANY OF THE MODELS HAD PREVIOUSLY INDICATED. TO COMPLICATE
THINGS EVEN MORE...THE SFC LOW MAY CAUSE THE FRONT TO RETREAT
SOME...WREAKING HAVOC ON EVEN THE BEST OF FORECASTING EFFORTS.
HAVE GIVEN IT A GO BASED ON THE NAM...BUT EXPECT SEVERAL UPDATES
TODAY TO ADJUST TIMING/POSITION.
NOT MUCH HAS CHANGED WITH RESPECT TO THE POSSIBILITY OF SEVERE
WEATHER. GREATEST RISK TODAY APPEARS TO BE ACROSS N LA/SRN AR...AS
THESE AREAS HAVE THE BEST CHANCE TO HEAT UP AND MAXIMIZE
INSTABILITY. SHEAR PROFILES/HELICITY VALUES WILL BE MORE THAN
SUFFICIENT TO SUPPORT ROTATING STORMS. ADDITIONALLY...0-1 KM
HELICITY VALUES IN EXCESS OF 300 M2/S2 ARE FCST AHEAD OF THE COLD
FRONT...EMPHASIZING THE THREAT FOR TORNADOES. WILL BE ATTEMPTING
AN 18Z SOUNDING...IF WEATHER PERMITS...TO HOPEFULLY PROVIDE EVEN
MORE UNDERSTANDING OF THE THREATS.
OTHERWISE...WHILE OVERALL QPF HAS TRENDED DOWNWARD OVER THE LAST
COUPLE OF MODEL RUNS...WE MAY STILL SEE SOME ISSUES WITH FLOODING
DUE TO TRAINING STORMS ALONG THE FRONT. THUS...FF WATCH REMAINS
IN EFFECT UNTIL 6 PM.
EXPECT STORMS TO END FROM W TO E BEGINNING THIS EVENING...AND
BE COMPLETELY OUT BY EARLY SUNDAY MORNING. COOLER TEMPS EXPECTED
FOR SUNDAY IN THE WAKE OF THE FRONT...BUT THE SFC RIDGE WILL
HOLD OFF UNTIL THE BROAD TROF MOVES OVHD LATE SUNDAY. CHILLY TEMPS
EXPECTED FOR MONDAY AND TUESDAY...AS THE 1030 HIGH SETTLES IN OVER
THE REGION.
RAIN CHANCES WILL CREEP BACK INTO THE FCST BY LATER IN THE WORK
WEEK...AS ANOTHER UPPER DISTURBANCE/COLD FRONT MOVE ACROSS THE
REGION THURSDAY. /12/
&&
.AVIATION...
EARLY THIS MORNING A COLD FRONT BISECTED THE FOUR STATE REGION FROM
SOUTHWEST ARKANSAS ALONG A MENA TO DE QUEEN AND JUST WEST OF
TEXARKANA ARKANSAS AND TYLER TO PALESTINE TEXAS LINE. A BAND OF
SHOWERS WAS OVER THE AREA AHEAD OF THE FRONT FROM EL DORADO TO
SHREVEPORT AND LUFKIN. THERE HAVE BEEN A FEW ISOLATED THUNDERSTORMS
AHEAD OF THE FRONT BUT MOST WILL BE ALONG AND IN WAKE OF THE BOUNDARY
INTO THE DAY TODAY. MVFR/IFR FLIGHT CATEGORIES WILL PREVAIL AHEAD OF
THE BOUNDARY WITH A MOSTLY IFR/MVFR IN WAKE OF THE BOUNDARY. THIS
SYSTEM WILL BE DIVIDING LINE BETWEEN LOW IFR CONDITIONS NORTH AND
WEST OF THE BOUNDARY TO MVFR WITH OCCASIONAL IFR SOUTH AND EAST.
THE CONVECTION WILL ALSO INCREASE WITH NUMEROUS STRONG TSTMS
EXPECTED...BRINGING MODERATE TO SEVERE TURBULENCE NEAR 21/12 UTC TO
21/15 UTC. AFTER 21/18 UTC...THE STRONG CONVECTION WILL BEGIN A
SHIFT EAST...BUT WILL CONTINUE OVER PARTS OF NORTHWEST AND NORTH
CENTRAL LOUISIANA...PARTS OF EAST TEXAS...AND SOUTH CENTRAL ARKANSAS
THROUGH 22/00Z. NORTH AND WEST OF THE FRONT... EXPECT WIDESPREAD IFR
TO LIFR FLIGHT CONDITIONS DUE TO CEILINGS...RAIN...EMBEDDED TSTMS
AND FOG TO NEAR 22/06 UTC WHEN A DRY SLOT SPREADS IN FROM THE WEST
AND SOUTHWEST AFFECTING TEXAS SITE FOLLOWED BY THE NORTH LOUISIANA
AND SOUTH CENTRAL ARKANSAS TERMINALS. AS COLDER AIR SPREADS IN FROM
THE NORTHWEST LOW CEILINGS LOOK TO RETURN FOR SOUTHWEST ARKANSAS AND
NORTHEAST TEXAS SITES AFTER 22/12 UTC TO NEAR 22/18 UTC THEN
REMAINING DEEP EAST TEXAS...NORTH LOUISIANA...AND SOUTH CENTRAL
ARKANSAS SITES BETWEEN 22/18 UTC TO 23/00 UTC. SURFACE WINDS WILL BE
SOUTHERLY 10 TO 20 KNOTS PRIOR TO FRONTAL ARRIVAL...THEN A BRIEF
SOUTHWEST TO WEST DIRECTION...AND REMAINING MOSTLY WESTERLY FOR THE
REMAINDER OF THE FORECAST PERIOD AFTER 22/00 UTC THROUGH 22/12 UTC.
AFTER 22/12 UTC THE SURFACE WINDS WILL BECOME MORE NORTHWEST DURING
THE DAY SUNDAY. /06/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 74 43 59 31 49 / 100 30 10 10 0
MLU 76 53 67 35 50 / 100 70 10 10 0
DEQ 59 36 49 26 46 / 100 10 10 10 0
TXK 68 42 52 28 46 / 100 20 10 10 0
ELD 74 45 59 31 48 / 100 50 10 10 0
TYR 54 40 51 28 47 / 100 10 10 10 0
GGG 69 43 55 29 48 / 100 20 10 10 0
LFK 74 44 62 31 51 / 80 20 10 10 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: ARZ061-071>073.
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070-071.
LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE
FOLLOWING ZONES: ARZ060-070.
LA...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING
ZONES: OKZ077.
TX...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING
ZONES: TXZ096-097-108>112.
LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE
FOLLOWING ZONES: TXZ112-126-138-149>153-165>167.
&&
12/06Hazardous weather outlook, Dec 21, 11:40 AM CST, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1140 AM CST SAT DEC 21 2013 TXZ124-125-136-137-221745- WOOD-UPSHUR-SMITH-GREGG- 1140 AM CST SAT DEC 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND ISOLATED THUNDERSTORMS...WILL BEGIN TO DIMINISH LATER IN THE AFTERNOON. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. ARZ071>073-LAZ001>004-010>012-017-TXZ126-138-149>153-165>167- 221745- LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE- DE SOTO-RED RIVER-BIENVILLE-SABINE LA-MARION-HARRISON-CHEROKEE- RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1140 AM CST SAT DEC 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA UNTIL AROUND MID AFTERNOON. A FEW STORMS COULD POSSIBLY BECOME SEVERE...WITH THE POTENTIAL FOR DAMAGING WIND GUSTS OR ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL IS ANOTHER CONCERN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WHILE THE ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS REMAINS A POSSIBILITY FOR THIS AFTERNOON...THE POTENTIAL FOR SEVERE WEATHER APPEARS TO BE VERY ISOLATED AT THIS TIME. ARZ050-051-059>061-070-OKZ077-TXZ096-097-108>112-221745- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN- RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS- 1140 AM CST SAT DEC 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND ISOLATED THUNDERSTORMS...WILL CONTINUE ACROSS THE AREA FOR MOST OF THE AFTERNOON. ALTHOUGH ADDITIONAL RAINFALL IS NOT EXPECTED TO BE EXTREMELY HEAVY...A SATURATED GROUND MAY ALLOW FOR BRIEF LOCALIZED FLOODING ISSUES AT A FEW LOCATIONS. A FEW THUNDERSTORMS MAY ALSO PRODUCE STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS IS NOT ANTICIPATED AT THIS TIME FOR THIS AFTERNOON. LAZ005-006-013-014-018>022-221745- LINCOLN-UNION LA-JACKSON-OUACHITA-NATCHITOCHES-WINN-GRANT- CALDWELL-LA SALLE- 1140 AM CST SAT DEC 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA UNTIL AROUND THE LATE AFTERNOON. A FEW STORMS MAY BECOME SEVERE...WITH THE POTENTIAL FOR DAMAGING WIND GUSTS OR ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL IS ANOTHER CONCERN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS REMAINS A POSSIBILITY FOR THIS AFTERNOON. HOWEVER... THE THREAT FOR SEVERE WEATHER APPEARS TO BE FAIRLY ISOLATED AT THIS TIME. VII
In the hours before
Local storm report, Dec 21, 2:40 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
240 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 8 SE CENTER 31.71N 94.08W
12/21/2013 SHELBY TX 911 CALL CENTER
TREES DOWN THROUGHOUT THE SOUTHERN PART OF THE COUNTY
&&
EVENT NUMBER SHV1300457
10Local storm report, Dec 21, 2:41 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
241 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG TIMPSON 31.91N 94.40W
12/21/2013 SHELBY TX 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER SHV1300458
10Local storm report, Dec 21, 2:47 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
247 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM TSTM WND DMG MANSFIELD 32.03N 93.70W
12/21/2013 DE SOTO LA LAW ENFORCEMENT
SEVERAL TREES DOWN
&&
EVENT NUMBER SHV1300459
10Local storm report, Dec 21, 3:08 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
308 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG GIBSLAND 32.54N 93.05W
12/21/2013 BIENVILLE LA LAW ENFORCEMENT
TREE DOWN ON I-20
&&
EVENT NUMBER SHV1300460
10Local storm report, Dec 21, 3:09 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
309 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG RINGGOLD 32.33N 93.28W
12/21/2013 BIENVILLE LA LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN
&&
EVENT NUMBER SHV1300461
10Local storm report, Dec 21, 3:21 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
321 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG MANY 31.57N 93.47W
12/21/2013 SABINE LA LAW ENFORCEMENT
TREES DOWN THROUGHOUT THE PARISH
&&
EVENT NUMBER SHV1300462
10The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 12:37 PM CST | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine, Winn | 53 min |
| Dec 21, 1:08 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Natchitoches, Webster | 67 min |
| Dec 21, 1:39 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Ouachita, Union | 66 min |
| Dec 21, 2:11 PM CST | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Sabine | 64 min |
| Dec 21, 2:52 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, De Soto, Natchitoches, Red River, Webster | 53 min |
| Dec 21, 3:09 PM CST | Areal Flood Advisory | SHV | Bienville, Bossier, Claiborne, Webster | 2 hr |
| Dec 21, 3:14 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Union | 61 min |
| Dec 21, 3:17 PM CST | Severe Thunderstorm Warning | SHV | Grant, Jackson, Natchitoches, Red River, Sabine, Winn | 58 min |
| Dec 21, 3:44 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Lincoln, Ouachita, Union, Winn | 61 min |
| Dec 21, 3:52 PM CST | Severe Thunderstorm Warning | SHV | Grant, Jackson, Natchitoches, Winn | 53 min |
| Dec 21, 4:14 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, Jackson, LaSalle, Ouachita, Winn | 61 min |
Nearby
Tornado Warnings in Louisiana, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.